# SDR SWAA2023011068196

- Difficulty date: November 5, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT LOCATIONS 14 CBA; 22 FED AND 23 CBA ARE INOP.
